Journal of Symbolic Logic

Logic with Truth Values in a Linearly Ordered Heyting Algebra

Alfred Horn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 3 (1969), 395-408.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736852

Mathematical Reviews number (MathSciNet)
MR253876

Zentralblatt MATH identifier
0181.29904

JSTOR
links.jstor.org

Citation

Horn, Alfred. Logic with Truth Values in a Linearly Ordered Heyting Algebra. J. Symbolic Logic 34 (1969), no. 3, 395--408. https://projecteuclid.org/euclid.jsl/1183736852


Export citation